Return to search

Invariance of the admissibility of numbers under certain general types of transformations. Regularity of label-sequences under configuration transformations.

Thesis (PH. D.)--University of Michigan, 1933. / Reprinted from the Transactions of the American mathematical society, vol. 46, no. 3 ... November, 1939, and vol. 54, no. 3 ... November, 1943. Bibliography: p. 424-425; 413 (second group).
Date January 1900
CreatorsGreville, T. N. E.
Source SetsOCLC
Detected LanguageEnglish

Page generated in 0.0028 seconds